# SDR UIEA2019041803903

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,554 hours, 14,739 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 283T003117
- Part serial: D01481
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, RECEIVED "GEAR NOT DOWN" WARNING MSG. A MASTER AURAL WARNING. RAN ASSOCIATED NON-NORMAL CHECKLIST. ADDITIONALLY, "AIR GND DISAGREE & LANDING GEAR MONITOR" STATUS MSG.( REMOVED AND REPLACED WEU LANDING CONFIGURATION WARNING CARD MODULE (M983) IAW B767 AMM 31-51-04. OPS CHECK GOOD IAW B767 AMM 31-51-04. REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) IAW AMM 32-09-04. PERFORMED OPS CHECK GOOD. ALSO, DURING TS, FOUND LH GEAR SYS 1 TILT SENSOR S245 EXTREMELY DIRTY AND FULL OF GREASE. CLEANED UP SENSOR AND PERFORMED TILT SENSOR TEST. TEST OK IAW AMM 32-09-07.  )
